MathSciNet Relay Station
MathSciNet bibliographic data
MR736620 (85i:03162) 03E45 (03E05)
Velleman, Dan Simplified morasses. J. Symbolic Logic 49 (1984), no. 1, 257–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement